# SDR ASAA2015051511729

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,134 hours, 1,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND AFTER FLAPS SELECTED FOR FLIGHT.  ELECTRICAL EXTERNAL POWER HAD FAILED AT END OF PREVIOUS FLIGHT SO THAT INTERNAL FMC DATA WAS NOT PROPERLY CLEARED.  ACFT GROUNDED. QRH PROCEDURE RESOLVED DISAGREE.
